Alert archive / Minnesota / Flash Flood Warnings in 2019
Flash Flood Warning 13, NWS Grand Forks, ND
NWS Grand Forks, ND issued this flash flood warning at Sep 21, 2019, 2:54 AM CDT for Norman County, Polk County, Red Lake County, Minnesota; Cass County, Steele County, Traill County, North Dakota. It was in force for 4 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 21, 2019, 2:54 AM CDT (07:54 UTC)
- Expired
- Sep 21, 2019, 7:00 AM CDT
- In force
- 4 hr
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Flood severity
- None
Counties Norman County, MN, Polk County, MN, Red Lake County, MN, Cass County, ND, Steele County, ND, Traill County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 27 km from the middle of the area, began a volume at 07:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 21, 6:30 AM CDT | HEAVY RAIN 2.94 | 1 Ene Crookston, MN | COCORAHS STATION MN-PK-13 CROOKSTON MN 0.6 ENE. |
| Sep 21, 7:00 AM CDT | HEAVY RAIN 2 | 1 S Colgate, ND | CO-OP OBSERVER STATION CGTN8 COLGATE. |
| Sep 21, 7:00 AM CDT | HEAVY RAIN 2.19 | 7 Ene Grandin, ND | COCORAHS STATION ND-TR-3 GRANDIN ND 7.1 ENE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 7.9 hours before the alert went out and 289 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 287 J/kg
- Mixed-layer CIN
- -164 J/kg
- Mixed-layer LCL
- 1364 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.0
The text
As transmitted.
937
WGUS53 KFGF 210754
FFWFGF
MNC107-119-125-NDC017-091-097-211200-
/O.NEW.KFGF.FF.W.0013.190921T0754Z-190921T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Grand Forks ND
254 AM CDT Sat Sep 21 2019
The National Weather Service in Grand Forks has issued a
* Flash Flood Warning for...
Western Red Lake County in northwestern Minnesota...
Western Norman County in northwestern Minnesota...
Southwestern Polk County in northwestern Minnesota...
Northern Cass County in southeastern North Dakota...
Traill County in southeastern North Dakota...
Southeastern Steele County in southeastern North Dakota...
* Until 700 AM CDT.
* At 253 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is expected to
begin shortly.
* Some locations that will experience flooding include...
Crookston, Hillsboro, Red Lake Falls, Halstad, Arthur, Hendrum and
Climax.
This includes Interstate 29 between mile markers 84 and 115.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
&&
LAT...LON 4715 9682 4694 9768 4698 9771 4724 9771
4767 9686 4767 9670 4793 9671 4794 9604
$$
DJR1 follow-up statement
891
WGUS73 KFGF 211147
FFSFGF
Flash Flood Statement
National Weather Service Grand Forks ND
647 AM CDT Sat Sep 21 2019
MNC107-119-125-NDC017-091-097-211200-
/O.CON.KFGF.FF.W.0013.000000T0000Z-190921T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Red Lake MN-Norman MN-Polk MN-Cass ND-Traill ND-Steele ND-
647 AM CDT Sat Sep 21 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 AM CDT FOR
WESTERN RED LAKE...WESTERN NORMAN...SOUTHWESTERN POLK...NORTHERN
CASS...TRAILL AND SOUTHEASTERN STEELE COUNTIES...
At 646 AM CDT, Doppler radar indicated thunderstorms producing heavy
rain across portions of the warned area. This warning will likely be
replaced soon with an areal flood warning.
Some locations that will experience flooding include...
Crookston, Hillsboro, Red Lake Falls, Halstad, Arthur, Hendrum and
Climax.
This includes Interstate 29 between mile markers 84 and 115.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
&&
LAT...LON 4715 9682 4694 9768 4698 9771 4724 9771
4767 9686 4767 9670 4793 9671 4794 9604
$$
VGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this flash flood warning went out at Sep 21, 12:33 AM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, Sep 21, 12:33 AM CDT, 2 hours 21 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
1233 AM CDT Sat Sep 21 2019
.UPDATE...
Issued at 1230 AM CDT Sat Sep 21 2019
Line of training thunderstorms producing heaving rain rates
resulting in elevated flash flood threat across northeast ND into
northwest MN. Significant rainfall rates possible and concern
additional flash flooding if line continues to linger most of the
night into the morning. Recent trends do show some movement and
CAMs do show a potential weakening trends as surface low begins to
shift possibly shifting axis further northwest. Expansion of
Flash Flood Watch to our far northeast and extended it through
15Z. Also monitoring potential for severe redevelopment late
tonight with activity moving up out of western South Dakota
possibly after 10Z towards our southern RRV where air mass could
support intensification.
UPDATE Issued at 1010 PM CDT Fri Sep 20 2019
Severe threat decreasing across Devils Lake bans while surface
low/cold front starting to move into our west. Warm front still
lingering along north of Highway 2 where main thunderstorm
clusters are tracking. South of this front in warm sector ML CAPE
1500-2500 J/KG and this air mass ahead clusters is supporting
additional severe development while deep effective bulk shear is
30-45kt. Linear clusters had showing a tendency towards QLCS
signatures, which can't be ruled out again (though trends are not
currently supporting this as most activity becomes more elevated).
Overall, main threat is transitioning to mainly damaging winds
and isolated hail threats towards our east and south where better
air mass is still not worked over.
UPDATE Issued at 739 PM CDT Fri Sep 20 2019
Expanding thunderstorm clusters over eastern ND with embedded
severe, with intersection of warm/cold front near Devils Lake
Basin and warm sector across the southern RRV. Stronger storms
have developed further east and south in warm sector where MLCAPE
in excess of 3000 J/KG is in place with effective shear values
favorable for sever and potential organization into supercells
(though clusters/embedded severe favored). Eventually as surface
low shifts east increasing deep layer shear will could still
result in additional organization of clusters as activity spreads
eastward into MN overnight. However, instability is still a
question once we get past 7-10Z.
Other concern is flooding potential with tendency for
thunderstorms to train, and with very moist air mass in place
heavy rates raises possibility of higher totals and elevated flash
flood threat, especially in the northern Red River Valley where
earlier heavier rain already fell and strongest signal in CAMs
lines up. Already Issuance of flash flood watch for the northern
half of are CWA prompted by ongoing activity and expectation that
this will continue to migrate eastward.
&&
.SHORT TERM...(This evening through Saturday)
Issued at 312 PM CDT Fri Sep 20 2019
High confidence in slow moving storm complex to impact the
northern half of the area tonight with the severe potential
mentioned in the mesoscale discussion. With PWATS greater than
1.5 inches and ABR/BIS soundings indicating 150 to 200 percent
above normal values storms will be very efficient rainfall
makers. Given these conditions and the slow moving forcing from
the upper low and embedded short wave will see a line of storms
train as they propagate slowly east southeast this evening into
the overnight. This results in a widespread 1 to 3 inches of
rainfall possible across the northern half of the FA with an inch
or less for areas along and south of I-94 through the noon hour
Saturday.
With the upper low slowly lifting northeast across southern
Manitoba and westerly wind shift or cold front pushing across the
FA tomorrow morning into the afternoon will see storm coverage
increase early in the afternoon Saturday with another round of
storms possible. Some storms could become severe with wind gusts
to 60mph and hail up to an inch in NW MN.
.LONG TERM...(Saturday night through Friday)
Issued at 312 PM CDT Fri Sep 20 2019
Sunday and Monday...Upper level trough currently over southern
ID will move into Ontario by 12Z Sun. Wrap around precip over the
northeast zones will move north and east out of the area Sun.
Short wavelength ridge will move across the Red River Valley Mon.
Quiescent weather is expected Mon.
Tue - Fri
Long wave trough over central Canada and the Northern Plains will
shift into Hudson Bay. Long wave ridge over the eastern Pacific will
build north into the Gulf of AK. Downstream long wave trough will
dig into the West Coast. Long wave ridge over the southeast US
builds farther north into the mid Atlantic states. Southwest flow
aloft develops over the Northern Plains by Fri.
The operational models have a cutoff low over the Desert Southwest
will get kicked out to the Northern Plains on Fri as another trough
will drop into the Desert Southwest. GFS and ECMWF ensemble mean
precip agree reasonably well for next Fri. The ECMWF and GFS
operational models are in good agreement through Wed. The GFS
becomes the faster model thereafter.
&&
.AVIATION...(For the 06Z TAFS through 06Z Saturday night)
Issued at 1230 AM CDT Sat Sep 21 2019
IFR to occasionally LIFR conditions under heavy thunderstorms in
northeast ND and far northwest MN impacting KDVL-KGFK-KBJI. Lull
in activity across southeast ND including KFAR and west central MN
to KBJI where VFR is currently prevailing. Expect conditions to
deteriorate at other locations by 12Z as coverage of
thunderstorms increasing at those locations. There will also be a
trend towards widespread stratus MVFR (or IFR) during the day
Saturday before improvement in all conditions occurs late
afternoon and early evening in eastern ND (lower conditions may
linger in northwest MN during the evening).
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...Flash Flood Watch until 10 AM CDT this morning for NDZ006>008-
014>016-024-026>030-054.
MN...Flash Flood Watch until 10 AM CDT this morning for MNZ001-
004>009-013-014.
&&
UPDATE...DJR
SHORT TERM...JK
LONG TERM...JH
AVIATION...DJRHazardous weather outlook, Sep 20, 4:20 AM CDT, 22 hours 34 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Grand Forks ND 420 AM CDT Fri Sep 20 2019 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-210930- West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier- Pembina-Benson-Ramsey-Eastern Walsh County-Eddy-Nelson- Grand Forks-Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent- Richland-Western Walsh County- 420 AM CDT Fri Sep 20 2019 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...Today and Tonight Isolated severe thunderstorms are possible across southeast North Dakota before sunrise this morning. The main hazard will be golf ball sized hail. Scattered severe thunderstorms are possible late this afternoon and tonight. The main hazards will be hail up to 2 inches in diameter and damaging wind gusts up to 75 mph. Isolated tornadoes are also possible. Very heavy rainfall is also possible with the storms, which may result in localized flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday For areas along and east of the Red River Valley, isolated severe thunderstorms are possible early Saturday morning. Then by early afternoon, the isolated severe thunderstorm threat should shift into areas east of the Red River Valley. Quarter sized hail and wind gusts to 60 mph would be the main hazards. .SPOTTER INFORMATION STATEMENT... Weather spotters may be needed late this afternoon and tonight.
In the hours before
Local storm report, Sep 20, 11:01 PM CDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1101 PM CDT FRI SEP 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM HEAVY RAIN S ANETA 47.68N 97.99W
09/20/2019 E0.00 INCH Nelson ND PUBLIC
NON-OFFICIAL MEASUREMENT WITH RAIN GAUGE.
1050 PM HEAVY RAIN S ANETA 47.68N 97.99W
09/20/2019 E3.90 INCH Nelson ND PUBLIC
NON-OFFICIAL MEASUREMENT WITH RAIN GAUGE.
&&
CAMSpecial weather statement, Sep 20, 11:03 PM CDT, 3 hours 51 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
1103 PM CDT Fri Sep 20 2019
MNZ008-013-014-210430-
East Marshall MN-Red Lake MN-Pennington MN-
1103 PM CDT Fri Sep 20 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARSHALL...NORTH
CENTRAL RED LAKE AND CENTRAL PENNINGTON COUNTIES UNTIL 1130 PM CDT...
At 1103 PM CDT, Doppler radar was tracking a strong thunderstorm over
St. Hilaire, or near Thief River Falls, moving northeast at 35 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Hazel around 1105 PM CDT.
Thief River Falls and Dakota Junction around 1115 PM CDT.
Mavie around 1125 PM CDT.
Other locations impacted by this storm include Thief River Falls
Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.
&&
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northwestern Minnesota.
LAT...LON 4791 9612 4798 9626 4817 9630 4845 9611
4830 9568
TIME...MOT...LOC 0403Z 215DEG 31KT 4802 9619
BPLocal storm report, Sep 20, 11:51 PM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
1151 PM CDT FRI SEP 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1053 PM HEAVY RAIN 5 W GRAND FORKS 47.92N 97.18W
09/20/2019 M1.39 INCH Grand Forks ND ASOS
1.22 INCHES OF RAIN THE LAST HOUR...1.39 INCHES TOTAL SO
FAR TODAY AT GRAND FORKS INTL APT
&&
PJSLocal storm report, Sep 20, 11:58 PM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
1158 PM CDT FRI SEP 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND GST 5 W GRAND FORKS 47.92N 97.18W
09/20/2019 M61 MPH Grand Forks ND ASOS
0756 PM TSTM WND GST GRAND FORKS AFB 47.96N 97.38W
09/20/2019 M63 MPH GRAND FORKS ND ASOS
&&
KNUTSVIGLocal storm report, Sep 21, 2:03 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
203 AM CDT SAT SEP 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1158 PM FLASH FLOOD 1 NW GRAND FORKS 47.92N 97.08W
09/20/2019 Grand Forks ND LAW ENFORCEMENT
UNIVERSITY OF NORTH DAKOTA POLICE REPORT UNIVERSITY
AVENUE FROM COLUMBIA ROAD TO NORTH 42ND STREET IS
TEMPORARILY CLOSED DUE TO FLOODED STREETS
1233 AM FLASH FLOOD 5 NNE LUVERNE 47.32N 97.89W
09/21/2019 Steele ND PUBLIC
MPING REPORT STATING RIVER/CREEK OVERFLOWING AND
CROPLAND/YARD/BASEMENT FLOODING
0100 AM HEAVY RAIN 1 WNW GRAND FORKS 47.92N 97.10W
09/21/2019 M4.73 INCH Grand Forks ND OFFICIAL NWS OBS
4.73 INCHES FROM 7 PM TO 1 AM CDT. STILL RAINING AT
OBSERVATION TIME.
0100 AM HEAVY RAIN GRAND FORKS AFB 47.96N 97.38W
09/21/2019 M3.63 INCH Grand Forks ND OTHER FEDERAL
3.79 INCHES MEASURED FROM 7 PM TO 1 AM CDT. STILL RAINING
AT OBSERVATION TIME.
0130 AM FLASH FLOOD 1 SSE GRAND FORKS 47.91N 97.07W
09/21/2019 Grand Forks ND PUBLIC
AROUND A DOZEN CARS STALLED IN APPROXIMATELY ANKLE TO
KNEE DEEP WATER ALONG MAIN ROADS FROM COLUMBIA RD/13TH
AVE TO 20TH ST/32ND AVE IN THE CITY OF GRAND FORKS
&&
BPLocal storm report, Sep 21, 2:21 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
221 AM CDT SAT SEP 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM HEAVY RAIN 11 S ROSEAU 48.69N 95.76W
09/21/2019 M3.37 INCH Roseau MN MESONET
RAINFALL TOTAL FROM SEPTEMBER 20 2019
1200 AM HEAVY RAIN 4 NNW CAVALIER 48.85N 97.66W
09/21/2019 E3.22 INCH Pembina ND MESONET
RAINFALL TOTAL FROM SEPTEMBER 20, 2019
1200 AM HEAVY RAIN 2 N MADDOCK 47.99N 99.53W
09/21/2019 M3.22 INCH Benson ND MESONET
RAINFALL TOTAL FROM SEPTEMBER 20, 2019
1200 AM HEAVY RAIN 4 NW CRYSTAL 48.64N 97.73W
09/21/2019 M3.20 INCH Pembina ND MESONET
RAINFALL TOTAL FROM SEPTEMBER 20, 2019
1200 AM HEAVY RAIN 4 NE FOX 48.88N 95.84W
09/21/2019 E4.55 INCH Roseau MN MESONET
RAINFALL TOTAL FROM SEPTEMBER 20, 2019
1200 AM HEAVY RAIN 4 SW HUMBOLDT 48.88N 97.16W
09/21/2019 M3.93 INCH Kittson MN MESONET
RAINFALL TOTAL FROM SEPTEMBER 20, 2019
1200 AM HEAVY RAIN 3 S GRAND FORKS 47.87N 97.07W
09/21/2019 M3.59 INCH Grand Forks ND MESONET
RAINFALL TOTAL FROM SEPTEMBER 20 2019
1200 AM HEAVY RAIN 2 E LOGAN CENTER 47.80N 97.78W
09/21/2019 M4.31 INCH Grand Forks ND MESONET
RAINFALL TOTAL FROM SEPTEMBER 20, 2019
&&
BPThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 20, 7:26 PM CDT | Flash Flood Watch | FGF | Beltrami, Kittson, Lake of the Woods, Marshall, Pennington, Polk and 2 more | 8 hr |
| Sep 20, 7:33 PM CDT | Severe Thunderstorm Warning | FGF | Polk | 57 min |
| Sep 20, 7:57 PM CDT | Severe Thunderstorm Warning | FGF | Clay, Norman, Polk | 63 min |
| Sep 20, 8:05 PM CDT | Severe Thunderstorm Warning | FGF | Marshall, Polk | 55 min |
| Sep 20, 8:22 PM CDT | Severe Thunderstorm Warning | FGF | Kittson, Marshall, Roseau | 38 min |
| Sep 20, 8:28 PM CDT | Severe Thunderstorm Warning | FGF | Marshall, Pennington, Polk, Red Lake | 47 min |
| Sep 20, 8:45 PM CDT | Severe Thunderstorm Warning | FGF | Kittson, Marshall, Polk, Roseau | 45 min |
| Sep 20, 8:55 PM CDT | Severe Thunderstorm Warning | FGF | Norman, Polk | 65 min |
| Sep 20, 9:00 PM CDT | Tornado Warning | FGF | Norman, Polk | 23 min |
| Sep 20, 9:01 PM CDT | Special Weather Statement | FGF | Kittson | 29 min |
| Sep 20, 9:12 PM CDT | Severe Thunderstorm Warning | FGF | Marshall, Pennington, Polk, Red Lake | 48 min |
| Sep 20, 9:27 PM CDT | Severe Thunderstorm Warning | FGF | Kittson, Marshall, Roseau | 48 min |
| Sep 20, 9:27 PM CDT | Severe Thunderstorm Warning | FGF | Kittson, Marshall, Roseau | 3 min |
| Sep 20, 9:53 PM CDT | Flash Flood Warning | FGF | Roseau | 2 hr |
| Sep 20, 9:55 PM CDT | Severe Thunderstorm Warning | FGF | Marshall, Pennington, Polk, Red Lake | 50 min |
| Sep 20, 10:11 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Lake of the Woods, Marshall, Pennington, Roseau | 64 min |
| Sep 20, 10:59 PM CDT | Flash Flood Warning | FGF | Polk | 8 hr |
| Sep 20, 11:03 PM CDT | Special Weather Statement | FGF | Pennington | 27 min |
| Sep 20, 11:25 PM CDT | Areal Flood Warning | FGF | Kittson | 10 hr |
| Sep 20, 11:39 PM CDT | Flash Flood Warning | FGF | Beltrami, Marshall, Pennington, Polk, Red Lake, Roseau | 7 hr |
| Sep 21, 12:18 AM CDT | Areal Flood Warning | FGF | Kittson, Lake of the Woods, Marshall, Roseau | 15 hr |
| Sep 21, 6:58 AM CDT | Areal Flood Warning | FGF | Beltrami, Marshall, Norman, Pennington, Polk, Red Lake | 9 hr |
| Sep 21, 9:47 AM CDT | River Flood Warning | FGF | Marshall | 4 days |
| Sep 21, 9:47 AM CDT | River Flood Warning | FGF | Kittson | 4 days |
| Sep 21, 9:47 AM CDT | River Flood Warning | FGF | Roseau | 5 days |
| Sep 21, 11:37 AM CDT | River Flood Warning | FGF | Marshall | 46 hr |
| Sep 21, 3:29 PM CDT | Areal Flood Warning | FGF | Kittson, Lake of the Woods, Marshall, Roseau | 18 hr |
| Sep 21, 3:46 PM CDT | Areal Flood Warning | FGF | Pennington, Polk, Red Lake | 17 hr |
| Sep 21, 3:55 PM CDT | Severe Thunderstorm Warning | FGF | Polk | 37 min |
| Sep 21, 4:34 PM CDT | Special Weather Statement | FGF | Polk | 56 min |
| Sep 21, 5:19 PM CDT | Severe Thunderstorm Warning | FGF | Clay | 41 min |
| Sep 21, 5:27 PM CDT | Special Weather Statement | FGF | Polk | 33 min |
| Sep 21, 5:56 PM CDT | Special Weather Statement | FGF | Clearwater | 64 min |
| Sep 21, 5:58 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Mahnomen, Norman | 62 min |
| Sep 21, 6:51 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater | 54 min |
| Sep 21, 6:53 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Beltrami, Clearwater, Hubbard, Mahnomen | 67 min |
| Sep 20, 7:00 PM CDT | Flash Flood Warning | FGF | Cavalier, Pembina | 3 hr |
| Sep 20, 7:03 PM CDT | Severe Thunderstorm Warning | FGF | Cass, Traill | 57 min |
| Sep 20, 7:14 PM CDT | Special Weather Statement | FGF | Ramsey | 61 min |
| Sep 20, 7:14 PM CDT | Tornado Warning | FGF | Cass | 31 min |
| Sep 20, 7:17 PM CDT | Special Weather Statement | FGF | Cavalier | 58 min |
| Sep 20, 7:21 PM CDT | Special Weather Statement | FGF | Eddy, Nelson | 24 min |
| Sep 20, 7:39 PM CDT | Tornado Warning | FGF | Cass | 36 min |
| Sep 20, 8:06 PM CDT | Special Weather Statement | FGF | Nelson, Walsh | 24 min |
| Sep 20, 8:09 PM CDT | Special Weather Statement | FGF | Pembina | 66 min |
| Sep 20, 8:36 PM CDT | Tornado Warning | FGF | Cass, Traill | 24 min |
| Sep 20, 9:26 PM CDT | Areal Flood Advisory | FGF | Cass, Traill | 3 hr |
| Sep 20, 9:51 PM CDT | Special Weather Statement | FGF | Grand Forks, Steele | 39 min |
| Sep 20, 10:37 PM CDT | Flash Flood Warning | FGF | Eddy, Griggs, Nelson, Steele | 8 hr |
| Sep 20, 11:33 PM CDT | Flash Flood Warning | FGF | Grand Forks, Nelson | 7 hr |
| Sep 21, 12:29 AM CDT | Flash Flood Warning | FGF | Barnes, Grand Forks, Griggs, Steele, Traill | 7 hr |
| Sep 21, 12:51 AM CDT | Areal Flood Warning | FGF | Benson, Cavalier, Eddy, Nelson, Pembina, Ramsey and 2 more | 7 hr |
| Sep 21, 8:11 AM CDT | Areal Flood Warning | FGF | Benson, Cavalier, Eddy, Nelson, Pembina, Ramsey and 2 more | 8 hr |
| Sep 21, 3:07 PM CDT | Special Weather Statement | FGF | Steele | 38 min |
| Sep 21, 3:43 PM CDT | Special Weather Statement | FGF | Steele, Traill | 47 min |
| Sep 21, 4:15 PM CDT | Special Weather Statement | FGF | Cass | 60 min |
Nearby
Flash Flood Warnings in Minnesota, 2019Flash Flood Warnings in North Dakota, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.